# SDR CA180822010

- Difficulty date: August 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 11,543 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Gyro
- Part number: 60001500
- Condition: Failed
- Location: Directional
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT WITH AUTOPILOT ENGAGED, AUTOPILOT DISCONNECTED AND SMELL OF SMOKE/BURNING WIRES DETECTED AND THE AVIONICS BUS 1, HSI 1 CIRCUIT BREAKER TRIPPED.  PILOT RETURNED TO POINT OF DEPARTURE/MAIN BASE. (TC# 20180822010)
